JournalsprimsVol. 40, No. 2pp. 385–427

Sample Path Large Deviations for Diffusion Processes on Configuration Spaces over a Riemannian Manifold

  • Michael Röckner

    Universität Bielefeld, Germany
  • Tusheng S. Zhang

    University of Manchester, UK
Sample Path Large Deviations for Diffusion Processes on Configuration Spaces over a Riemannian Manifold cover
Download PDF

Abstract

In this paper, we establish a sample path large deviation principle for a class of diffusion processes on configuration spaces over a Riemannian manifold. The rate functional turns out to be the energy of the paths associated to the _L_2-Wasserstein distance.

Cite this article

Michael Röckner, Tusheng S. Zhang, Sample Path Large Deviations for Diffusion Processes on Configuration Spaces over a Riemannian Manifold. Publ. Res. Inst. Math. Sci. 40 (2004), no. 2, pp. 385–427

DOI 10.2977/PRIMS/1145475808